# SDR SWIA202266149

- Difficulty date: July 3, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N208SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000644
- Aircraft time: 13,741 hours, 7,825 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT WINDSCREEN FRAME 84 OUTBD UPPER MOUNT ELONGATED     (C-CHECK RO 7/23/2022)    PERFORMED TEMPORARY REPAIR TO L/H AFT WINDSCREEN FRAME 84 OUTBD UPPER MOUNT REF ETD2022-170-023331. THIS TEMPORARY REPAIR IS VALID FOR 7500FC AS OF JUL 13, 2022.
